# SDR NWAA093549936

- Difficulty date: October 9, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-41
- Aircraft serial: 47370
- Aircraft time: 87,556 hours, 95,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 8-10 AND THE LEFT OVERWING EMERGENCY EXIT SIGN AT ROW 11 WERE SHOWING INTERMITTENT OPERATION.  MAINTENANCE REPLACED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
